# SDR SWAA2023041918640

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AND BL0 WL208.1 FWD GALLEY AND LAV 2023-191869<[01] REPLACED WEB-INTERCOSTAL ON FLOOR STRUCTURE LOCATED BS277 TO BS294.5 AND BL0 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400; SHEET 20; REV - SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS-OFF BELOW
